# SDR UG82002F00001

- Difficulty date: June 3, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 41011120107
- Condition: Sticking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER CHANNEL (B) FAILED DURING PREFLIGHT.  FOUND UPPER RUDDER ACTUATOR INTERMITTENTLY STICKING.  REMOVED AND REPLACED UPPER RUDDER ACTUATOR.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RELEASED FOR FLIGHT.
